# SDR R61A201610120583

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 8,398 hours, 5,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EMERGENCY LIGHT BATTERY FAULT AND THE FORWARD HALF OF EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE RESET AIRCRAFT POWER IAW AMM AND OPS CHECKED GOOD.
